# SDR DALA2022030901542

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 65,968 hours, 21,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2L. CORRECTIVE ACTION: INSTALLED LENS ON 2L EMERGENCY EXIT SIGN. CKS GOOD. (2145985)
